# SDR AALA20160509012

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 47,540 hours, 19,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT OUT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT STABILIZER STATION 129.50.  REPAIRED SKIN IAW SRM 55-10-01-2R PROCEDURE 11.
